# SDR UPS05245261

- Difficulty date: August 1, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,748 hours, 51,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 355 S8-10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON SKIN BS 355, BETWEEN STR 8 AND 10 LT.  PAINT STRIP AREA IF REQUIRED, REMOVE CORROSION AND RECTIFY.  REPAIR CARRIED OUT IAW SRM 51-10-1, 53-30-1 MM 25-21-2 AND AAAE EO 200 5-077-001 UPS ENGINEERING FILE NO. B727-5330-22744-A.
